# SDR HALA2020072400154

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 35,988 hours, 5,535 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 33282090003
- Part serial: 15280
- Condition: Malfunctioned
- Location: Lp Fuel Valve
- Part time: 35,953 hours, 5,530 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 FUEL LP SHUT OFF VALVE MOTOR INOP. // VERIFIED ENG 2 LP FUEL VALVE MOTOR 1 INOP PER AMM 28-24-00-710-803-A 07/22/20 2020495.    REPLACED THE NR 2 ENG LP FUEL VALVE ACTUATOR IAW AMM 28-24-51.  OPS CHECKED OK.
